| Model Number |
1804350-48 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of the 2.5x48 mm xience skypoint stent delivery system (sds), the stent fractured in 2 places.There was no reported device use or patient involvement.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.